# SDR FDEA202304140651

- Difficulty date: April 14, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: ARC7169501
- Condition: Damaged
- Location: N/A
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LHWING O/B ISLAND,I/B FLANGE DAMAGED REPAIR NOTED DISCREPANCY ON L/H WING, O/B ISLAND, I/B FLANGE PER SRM 51-62-01-0G   REPAIR "D" PARA.1-7 PG..41
